# SDR CA951215014

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C90
- Engine: Pwa
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive
- Part number: 503801535
- Condition: Broken Tooth
- Location: Lt Flap Inb Act
- Part time: 30 hours
- Component: Beech, 1295210511
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)ON APPROACH, FLAP WAS SELECTED AND IT WAS IMMEDIATELY NOTICED THAT THE LEFT INBOARD FLAP DID NOT EXTEND.  AIRCRAFT EXHIBITED A SLIGHT ROLL TO THE LEFT, BUT WAS LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A LACK OF CONTINUITY THROUGH THE 90 DEGREE DRIVE OF THE LEFT INBOARD ACTUATOR.
